# SDR UIEA2016072100617

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 70,103 hours, 11,297 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: 11526821
- Part serial: 115268200744
- Condition: No Test
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ELT CONTROL PANEL FUNCTION FAIL.   REPLACED THE ELT TRANSMITTER AND OPS TESTED SATISFACTORY IAW AMM 23-24-01 REV.
